Altace ramipril side effects

Common Questions and Answers about Altace ramipril side effects

altace

Hi, can you tell us the difference(s) between Altace (ramipril) and metoprolol? What different effects do they each have that are different from each other? Are there any long-term bad side effects to ramipril? And your opinion to a combination of aspirin and Plavix to decrease the bloodclotting potential of just aspirin alone? Thank you. Ross I.
Hi David! Yes, confusion, brain fog can be due to Altace (ramipril). However, twitching is less likely to be due to the drug. You could e having a pinched nerve in neck, elbow or wrist. However, since the symptoms started after increasing the dose of the drug, please consult your doctor regarding this. Hope this helps. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you.
With all blood pressure Medications, you will get tons of Side effects ! Toprol is one Nasty medication, that packs a punch ! I was on it for over 6.5 years straight ! it was bad !! Zocor is for lowering cholesteral down - however it too has bad side effects.. combined you must be in a living hell ! the daily Confusion , and focus and not being Alert - is a toprol side effect for sure ! Hows your Hair.. has it thinned out yet ? and have you Gained any Waight yet ?
I have recently been prescibed with the ARB Losartan, after experiencing side effects with Ramipril (ACE inhibitor) and prior to that side effects with calcium channel blockers. Ramipril knocked me sideways - dizziness, loss of libido, muscle fatigue - while calcium channel blockers left me with swollen ankles and enlargement of the gums(!). Losaratan has had no discernible side effects and has proven v effective in controlling my BP.
Having been on Altace (Ramipril)2.5mg for sometime now I also experience some voice problems and trouble swallowing. I am post-op with triple CBAG and Aortic valve replacement but continue to have elevated BP (140/80). The Altace seems to reduce my BP but I am worried about the voice and swallowing side effects. Would appreciate comments and recommendations from the Dr. or anyone else with these problems.
I am trying to compile a list of common heart medications for one of the Health Pages. So many times someone asks for suggestions, about side effects, etc. It would be great to have a place closeby where we could provide a hyperlink to more information on medications common for heart patients. Will you please help me by letting me know what medication(s) you are currently taking, or what medication(s) you would like to know more about?
That works for me. But man oh man, I cannot run out of the beta blocker without servious side effects. Maybe in this case using both would help more.
About a month ago my cardio had switched me to a new BB called Bystolic which did a better job in lowering my BP but had to go off it because of side effects. When I went back to Coreg at 6.125 my HR keeps at 70-80 and I also experience tiredness and can only attain a HR of 100 with execise. About 2 weeks ago I had to have my HR chemically speeded up because I could not walk on the threadmill long enough to complete a stress Echo.
If I don't show an improvement in two months they will put me on a kidney transplant drug or prednisone, they are sappose to be very effective but have bad side effects. Make sure he does his urine labs in the morning this can make a large difference. I've read lots on it and the nephcure.com web site has good info. I hope this helps, good luck to you!
angiotensin-converting enzyme (ACE) inhibitors such as benazepril (Lotensin), captopril (Capoten), enalapril (Vasotec), fosinopril (Monopril), lisinopril (Prinivil, Zestril), moexipril (Univasc), perindopril (Aceon), quinapril (Accupril), ramipril (Altace), and trandolapril (Mavik);angiotensin II receptor antagonists such as candesartan (Atacand), eprosartan (Teveten), irbesartan (Avapro), losartan (Cozaar), olmesartan (Benicar), telmisartan (Micardis), and valsartan (Diovan); antacids such as
This may cause blood pressure to fall excessively and heart rate to increase, especially when you rise from a sitting or lying position. The risk of other side effects such as dizziness, lightheadedness, fainting, headache, flushing, nasal congestion, heart palpitations, and priapism (prolonged and painful erection unrelated to sexual activity) may also increase.
It might be a good drug for an old man that has had a heart attack and spends most of his time in a chair in front of the TV. It's effective in lowering blood pressure, but the side effects are counter productive for someone who is physically active. I would suggest that your son get's off of it, but it is recommended to taper off. I also think that the advice someone gave about a sports doctor or cardiologist is good advice. PVC's are sometimes transient.
Not one other side effect. I was also on Lipitor a year ago...It really worked, and I had zero side effects from that. Hope this helps!
What was your blood pressure before and after? What side effects from the meds? How long did you stay on them? Etc, Etc.
I don't use any esoteric method to determine my physical limitations...its a judgement call and it comes with knowing one's own capacity. I have been asked to elaborate by some e-mail responses to beta blocker effects on target heart rate with exercising parameters. IMHO I stated the effective heart rate could not be determined when medicated with a beta blocker, and that was my experience.
I'm not knocking the docs but as to AFIB and all of it's related side effects, they don't have a clue. And my specialist as much as told me that. He said a lot of the treatment is hit and miss. So it seems that they should be listening to what we say, recording it and evaluating it. They have, on all of the sites and forums on AFIB a chance to collate all of the side effects,symptoms, advice and use it in their trials. But they don't, so these forums are great when you are worried and anxious.
Because last time I ended up in emergency, they prescribed Altace (Ramipril) to get my blood pressure under control. I had some left, and I began taking them again (5mg once a day). These really help when you feel your heart is going to explode! Hope anything I've written manages to help somebody, and thank you to all you other posters who've helped keep me sane and on the road to recovery.
I didn't see the Dr to ask him about it because he was on vacation, but I also didn't think to ask him of any possible side effects. When I contact the office, I'll post any remarks he has to say about it.
MedHelp Health Answers